MAUDE Adverse Event Report: Paragon 28 Gorilla Plating System MTP, 0 degree, Medium Plate, Left; Plate, Fixation, Bone

Paragon 28 Gorilla Plating System MTP, 0 degree, Medium Plate, Left; Plate, Fixation, Bone
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an mtp plate broke in half, revision surgery took place approximately 15 months post implantation due to patient experiencing pain ¿ existing hardware removed.Used p28 hardware used to complete revision.Screws are fine.Patient was not involved in any car accident, slip trip or fall but patient did have a non-union.The plate broke at the joint.Attempts have been made and not available information has been provided.
 
Additional Manufacturer Narrative
(b)(4) complaint was confirmed.Visual evaluation was completed and found that the device was fractured.The device was submitted for further analysis.Fracture analysis has been previously analyzed on a zrm document where fast-brittle type tensile/bending overload was identified as the mode of failure.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Gorilla Plating System MTP, 0 degree, Medium Plate, Left
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50086184
Report Number3008650117-2026-00446
Device Sequence Number10271469
Product Code HRS
UDI-Device Identifier00889795009272
UDI-Public(01)00889795009272(10)JP1806
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberP53-103-L002
Device Lot NumberJP1806
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight246 LB